# SDR FDEA202202080248

- Difficulty date: February 8, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 78,039 hours, 27,054 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part serial: 530397
- Condition: Failed
- Location: N/A
- Part time: 54,690 hours, 19,896 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: C

## Discrepancy

PDIS  307     73-20  9023     08FEB22  DEN  OPEN  U  ON TAKEOFF ROLL , NUMBER 3 ENGINE VERY SLOW TO  SPOOL UP. AFTER MAX THRUST WAS SET NUMBER 2  STARTING ROLLING BACK AND WE GOT THE RED ENG FAIL  LIGHT. REJECTED TAKEOFF.   REMOVED AND REPLACED THE MEC, FUEL PUMP AND THE VSV CABLE.
